Jump to content
CrazyBoards.org

Laume

Member
  • Content Count

    631
  • Joined

  • Last visited

7 Followers

About Laume

  • Rank
    medicated non-zombie.

Profile Information

  • Gender
    Woman
  • Location
    Ontario, Canada
  1. Lithium, although the "gold standard" is not without its major issues. I went for my blood tests every 6 weeks...all of a sudden my TSH level spiked at 27 and I ended up with Hashimoto's syndrome. Lucky me. I had a lot of success with Abilify - you mentioned you tried it, but did your doctor monkey around with the doseage at all? Not saying it is the be all and end all but compared with all of the other AAPs and some mood stabilizers it was a "cleaner" alternative for me at least. Best of luck.
  2. My experience only: For about 3 years, my first thought upon waking up was "I want to die". It was not suicidal, just completely feeling despondent. Meds helped clear it right away. I agree with the others who have said to get some help - no need to suffer like that
  3. You're fine! I take 2 antidepressants, a mood stabilier, anti-anxiety meds + a thyroid med in the a.m. with my vitamins (or in other words, I swallow 15 pills at once in the morning) and take another 2 mgs of xanax + an imovaine for sleep at night. Most BP1 foks have a lot of hits and misses before they find the right mix, and once we find the right mix, its a big cocktail to swallow. A lot of us are in the same pill bottle shaped boat
  4. Gizmo - Unless you are 5 feet tall, 1200 calories is probably not enough for you to keep your body working properly. As for the low fat - that's not so great. Your brain needs a lot of fat. Its all about the RIGHT fat. Heating olive oil for cooking changes it into a sat fat. Try avacado (a bit sweet) or grapeseed oil. If you are eating prepared foods (even dressings) labelled low fat its also not so good - they repace the fat with a lot more sugar which is really worse for you. Eating lots of clean protein is really important as well. Have you had your TSH checked? I see you are on Lithium and that may be the culprit as it was with me.
  5. Oh I am so very sorry that you are going down the hole. I kind of miss not knowing what was going on and just thinking I was a bit blue (not realizing that what I thought of as blue was fucking deep depression). I hope your pdoc gets back soon. I hope a med tweak will help you. I hope you can focus on the light at the end of the tunnel. Myself, a major coping mechanism when I am falling into the chasm is realizing that even though I cannot stop it, evenually, it WILL end.
  6. I agree with the general consensus on this one - probably a med issue. Personally, Remeron made me RAGE. Have any of your meds changed recently? I hope you get it figured out...undirected rage for me usually means a flip into mania
  7. I was diagnosed and treated for MDD for 12 years , and then ended up with a BPI diagnosis,not BPII, but its just as frustrating. I have been formally diagnosed as having BP1 with borderline tendencies - probably mainly because of the odd self harm and the lack of emotional insight.
  8. I had a bunch of wackiness like you described when I was on just 1 mg...the straw that broke the camels back was the inability to focus my vision. I agree - I think you need to see your pdoc and try another aap.
  9. Just a note about the need for regular blood work... I was on 900 mg, allwas okay, then I dipped so was upped to 1200. Went a bit loony, back down to 1050. Was fine for months and then my Li levels dropped for no reason at all and my mood went mixed right after. Great drug if it works, the shit if it poops out. Keep up with the regular blood.
  10. My dose has been 1000 mg/day for the last year or so. Working out with a personal trainer who makes me sweat my ass off and I am getting stronger but my weight is not going down very fast despite a proper diet. I will speak to my pdoc about it next visit (over a month from now), but I was wondering if anyone else has had this issue while on VA. Thanks
  11. Depakote has saved my sanity (or whatever is left of it) with few side effects - just the lethargy and depression - both of which seem to be helped by Welbutrin. I will take lethargy over a mixed state ANY day of the week. I am training with a great personal trainer 4 hours a week and fixing my eating habits..I have now lost 18 pounds of fat in about 2 months which is hard to do on this stuff apparently. I know a lot of people can't deal with Depakote, but add me to the list of those who LOVE it.
  12. I am on 1000 mg of Depakote and for a while 20 mg of Cipralex was covering the depression. Not so much after a while so welbutrin (started 150 now up to 300 mg) seems to be doing the trick. No depression, no mixed states, and no mania even though life circumstances right now should be sending me into the booby hatch. Hope you get some help soon.
  13. Symptom free here for about a month. Meds corrected + 4 hours /week working my ass with a personal trainer + dealing with crap that would normally send me into a messy head = stability I think.
  14. I started on the XR version a few months ago to help me with some lingering depression and the fugue state some of my other meds were causing. I had some anxiety the first but but then it went away. I upped to 300 mg last week and feel great. I agree - you shouldn't take ADs every second day if you are trying to get them to work
  15. I am replying before I read the other posts. I don't know if BP is nature or nurture - but if you have a MI parent(s), you are bound to either display MI or other issues. I myself was a victim of extreme emotional abuse, neglect, and sexual abuse. MI runs rampant, and I mean rampant on both sides of my family. Make of that what you will. I just know I am not having kids.
×
×
  • Create New...